# SDR IPXA2017032215421

- Difficulty date: March 4, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A57245115205
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INSIDE COMPARTMENT 612AT, DUCT SUPPORT ROD, HOLE IN STRUCTURE WORN.  REPAIRED IAW EO #A300-5720-636607-A.
